# SDR AALA202401045716

- Difficulty date: October 2, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D9251650700095
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  AFT AVIONIC COMPARTMENT 80VU RACK RIGHT HAND LOWER LATERAL FITTING HAS ELONGATED / WORN HOLE BETWEEN FR 23 AND FR 24 AT -Y1263. REPLACED LATERAL FITTING PER EA 348565.
